Alert archive / Wisconsin / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

July 19, 2011Rusk County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jul 19, 2011, 4:49 PM CDT for Rusk County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2011, 4:49 PM CDT (21:49 UTC)
Expired
Jul 19, 2011, 5:30 PM CDT
In force
41 min
Issued by
NWS Twin Cities, MN

County Rusk County, WI

The radar

The La Crosse radar (KARX), 178 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5144 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WWUS83 KMPX 192149
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
449 PM CDT TUE JUL 19 2011

WIZ015-016-192230-
BARRON-RUSK-
449 PM CDT TUE JUL 19 2011

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER BARRON AND RUSK COUNTIES
THROUGH 530 PM CDT...

AT 443 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES EAST OF EDGEWATER. THIS STORM WAS MOVING
SOUTHEAST AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRUCE.
  LADYSMITH.
  TONY.
  INGRAM.
  HAWKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OTHER STORMS WERE DEVELOPING NORTH OF BARRON COUNTY.  THESE 
THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A 
WARNING IS ISSUED.

&&

LAT...LON 4538 9067 4537 9069 4537 9091 4529 9093
      4530 9154 4564 9196 4564 9071
TIME...MOT...LOC 2147Z 298DEG 37KT 4571 9131

$$
DWE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:04 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 19, 3:04 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
304 PM CDT TUE JUL 19 2011

.DISCUSSION...

CONVECTIVE POTENTIAL REMAINS OVER EASTERN AREAS INTO THIS EVENING
ANYWAY. INCREDIBLE INSTABILITY REMAINS ALONG PREVIOUS EAST CENTRAL
MN SUPERCELL OUTFLOW.  RADAR SHOWING BOUNDARY ROUGHLY FROM
LITCHFIELD TO JORDAN AND NORTHFIELD. THIS APPEARS TO BE LIFTING
NORTH. SPC MESOSCALE ANALYSIS SHOWING MLCAPE IN EXCESS OF 6500
J/KG IN A NARROW CORRIDOR OVER THE SOUTHERN METRO INTO SOUTHEAST
MN WITH SOME SURFACE VORTICITY AND HEALTHY 0-3KM MLCAPE
ASSOCIATED. AREA STILL UNDER THE GUN FOR DEVELOPMENT AND WILL
CONTINUE TO MONITOR. THIS WILL SHIFT NORTH AND EAST DURING THE
EVENING AND SHOULD END MUCH OF THE THREAT OVERNIGHT. WILL MAINTAIN
SLIGHT CHANCE OF THUNDER NORTHERN PERIPHERY AFTER MIDNIGHT IN
CASE ACTIVITY DEVELOPS OVER THE DAKOTAS AND MOVES INTO NORTHWEST
CWA LATE TONIGHT.

HEAT REMAINS AN ISSUE AND WILL CONTINUE HEAT WARNING FOR THE
AREA. SURFACE FRONT IS PROGGED TO MOVE ACROSS THE AREA WEDNESDAY
NIGHT AND WILL BREAK THE HEAT WAVE FOR THE AREA. CAPPED ATMOSPHERE
REMAINS IN PLACE AHEAD OF FRONT. MODELS SUGGEST DECENT MOISTURE
TRANSPORT LIFTING AHEAD OF THE FRONT AND MAY BE STRONG ENOUGH TO
ERODE LOW LEVEL CAP. THIS MAY INTIATE AT LEAST SOME ISOLD
CONVECTION ALONG THE BOUNDARY LATER IN THE AFTERNOON...AND THE
INCREDIBLE INSTABILITY WILL CONTINUE THE SEVERE WEATHER THREAT
INTO WEDNESDAY EVENING. THIS EXITS MOST OF THE AREA THROUGH 06Z
THU AND EXPECT SOME COOLER/DRIER CONDITIONS THURSDAY.

RETURN FLOW AND INSTABILITY LIFTS NORTH INTO THE REGION LATER THURSDAY
NIGHT AND FRIDAY. WILL MENTION SOME SMALL POPS FOR THIS THREAT AS
IT MOVES NORTH. LONGER TERM SHOWING TREND OF NEXT WAVE/SURFACE
FRONT MOVING THROUGH THE AREA SATURDAY NIGHT. GFS CONTINUES ITS
TREND OF LARGE SURFACE HIGH MOVING ACROSS THE AREA THE REST OF THE
WEEKEND INTO EARLY NEXT WEEK. MEAN GFS ENSEMBLES CONTINUE DRY
TREND THROUGH TUESDAY. WILL HOLD OFF ON LOW POPS FOR TUESDAY.

&&

.AVIATION.../18Z TAF ISSUANCE/

ISOLATED SVR THUNDERSTORM CELL HAS WEAKENED IN THE LAST HALF HOUR
OR SO...THUS THUNDER MOVING OUT OF THE MSP AREA. A LITTLE
PROBLEMATIC FOR THE REST OF FOE-RECAST AREA THIS AFTERNOON AND
EVENING. THERE IS A FRONTAL BOUNDARY STILL OVER THE CENTRAL
MINNESOTA AREA WHICH COULD BE FOCUS FOR ADDITIONAL DEVELOPMENT LATE
THIS AFTERNOON OR EVENING. HOWEVER...WARMER MID LEVEL TEMPERATURES
MOVING INTO THE AREA COULD PREVENT ANY DEVELOPMENT THE GREATEST
RISK WOULD BE IN THE VCNTY OF KSTC AND POSSIBLY KRNH OR KEAU. WILL
INCLUDE A CB FOR NOW IN THOSE LOCATIONS. OTHERWISE EXPECT VFR
CONDITIONS THROUGH THE PERIOD..EXPECT FOR THE POSSIBILITY OF SOME
MVFR VSBYS IN FOG CENTRAL MN LATE TONIGHT. EXPECT GUSTY SOUTH TO
SOUTHWEST WINDS TO DEVELOP WEDNESDAY MORNING WITH GUSTS TO 25
KNOTS OUT OF THE SOUTH..SOUTHWEST.

KMSP...THUNDER THREAT ENDED FOR KMSP WITH VFR CONDITIONS EXPECTED
THROUGH THE PERIOD. THERE IS AN OUTSIDE CHANCE OF SOME DEVELOPMENT
WITH THE FRONTAL BOUNDARY JUST TO OUR NORTH...BUT AS MENTIONED
ABOVE...THE WARMER MID LEVEL TEMPS WILL LIKELY PREVENT THAT
HERE. SOUTHEAST WIND WITH A FEW GUSTS TURNING MORE SOUTH AFTER
20Z. GUSTY SOUTH TO SOUTHWEST WINDS TO 25 KNOTS DEVELOPING ON
WEDNESDAY MORNING.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT WEDNESDAY FOR ANOKA-BENTON-
     BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-
     FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-
     KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE
     LACS-MORRISON-NICOLLET-POPE-RAMSEY-REDWOOD-RENVILLE-RICE-
     SCOTT-SHERBURNE-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-TODD-
     WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE.

WI...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT WEDNESDAY FOR BARRON-
     CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.

&&

DWE/JPR
Hazardous weather outlook, Jul 19, 1:56 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
156 PM CDT TUE JUL 19 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
201000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
156 PM CDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE STORMS FOR CENTRAL AND EAST
CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...MAINLY ALONG AND
NORTH OF THE INTERSTATE 94 CORRIDOR...LATE THIS AFTERNOON INTO THE
EVENING. THERE IS SOME UNCERTAINTY IN THIS POTENTIAL...AND IT IS
POSSIBLE THAT THE GREATER THREAT MAY BE IN NORTHERN MINNESOTA. IF
STORMS DO FORM...THEY WILL LIKELY BE SEVERE WITH THE POSSIBILITY
OF AN ISOLATED TORNADO.

ONCE AGAIN...AFTERNOON HEAT INDICES WILL GET INTO THE 105 TO 115
RANGE...WITH LOWS OVERNIGHT ONLY FALLING INTO THE MID 70S TO LOWER
80S. SEE THE LATEST EXCESSIVE HEAT WARNING STATEMENT FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AHEAD OF A COLD FRONT
THAT WILL WORK ACROSS THE OUTLOOK AREA. LARGE HAIL...DAMAGING
WIND GUSTS...AND LOCALLY HEAVY RAINFALL WOULD BE POSSIBLE WITH ANY
STORMS WHICH DEVELOP. CHANCES INCREASE AGAIN FOR THUNDERSTORMS
ACROSS THE ENTIRE AREA FRIDAY INTO SATURDAY NIGHT AS ANOTHER
SURFACE BOUNDARY SLOWLY MOVES THROUGH.

HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE OUTLOOK AREA
THROUGH WEDNESDAY...WITH HIGH TEMPERATURES MAINLY IN THE 90S...
AND HEAT INDEX VALUES ABOVE 105 DEGREES.

SEE THE LATEST EXCESSIVE HEAT WARNING STATEMENT FOR MORE
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING OVER CENTRAL MINNESOTA AND PARTS OF WEST CENTRAL WISCONSIN.

In the hours before

Local storm report, Jul 19, 2:04 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
204 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     3 NE RONNEBY            45.71N 93.82W
07/19/2011                   BENTON             MN   AMATEUR RADIO

            BRANCHES AND LIMBS UP TO 10 INCHES IN DIAMETER DOWNED IN
            OAK PARK.

1005 AM     TSTM WND DMG     MILACA                  45.76N 93.65W
07/19/2011                   MILLE LACS         MN   PUBLIC

            SEVERAL TREES DOWN...POWER OUT.

1013 AM     TSTM WND GST     PRINCETON               45.57N 93.59W
07/19/2011  M56.00 MPH       MILLE LACS         MN   AWOS

            MEASURED AT PRINCETON AIRPORT.

1017 AM     TSTM WND DMG     PRINCETON               45.57N 93.59W
07/19/2011                   MILLE LACS         MN   EMERGENCY MNGR

            SEVERAL TREES AND POWERLINES DOWN.

1019 AM     TSTM WND GST     PRINCETON               45.57N 93.59W
07/19/2011  M58.00 MPH       MILLE LACS         MN   AWOS

            MEASURED AT AIRPORT

1020 AM     TSTM WND DMG     ZIMMERMAN               45.44N 93.59W
07/19/2011                   SHERBURNE          MN   TRAINED SPOTTER

            TWENTY FOUR INCH DIAMETER TREES UPROOTED. OCCURRED NEAR
            205TH ST. AND COUNTY ROAD 13.

1020 AM     TSTM WND DMG     ZIMMERMAN               45.44N 93.59W
07/19/2011                   SHERBURNE          MN   TRAINED SPOTTER

            TWENTY FOUR INCH DIAMETER TREES TOPPLED. SOME SNAPPED IN
            TWO.

1020 AM     TSTM WND GST     3 SSE GLENDORADO        45.54N 93.75W
07/19/2011  M47.00 MPH       SHERBURNE          MN   MESONET

            MEASURED BY RAWS AT SHERBURN NATIONAL WILDLIFE REFUGE

1020 AM     TSTM WND DMG     ZIMMERMAN               45.44N 93.59W
07/19/2011                   SHERBURNE          MN   TRAINED SPOTTER

            THREE INCH DIAMETER BRANCHES SEVERED. OCCURRED NEAR 19
            JARVIS ST. TIME ESTIMATED.

1057 AM     TSTM WND GST     RAMSEY                  45.26N 93.45W
07/19/2011  M56.00 MPH       ANOKA              MN   MESONET

            MEASURED AT PACT CHARTER SCHOOL

1102 AM     FUNNEL CLOUD     MAPLE GROVE             45.11N 93.46W
07/19/2011                   HENNEPIN           MN   PUBLIC

            OCCURRED JUST NORTH OF THE INTERSECTION OF INTERSTATES
            694 AND 494.

1103 AM     TSTM WND GST     2 NW ANOKA              45.23N 93.42W
07/19/2011  M59.00 MPH       ANOKA              MN   MESONET

            MEASURED AT APRSNET SITE.

1115 AM     HAIL             BROOKLYN PARK           45.11N 93.35W
07/19/2011  M0.88 INCH       HENNEPIN           MN   TRAINED SPOTTER

            TIME ESTIMATED.

1125 AM     HEAVY RAIN       BROOKLYN PARK           45.11N 93.35W
07/19/2011  E0.00 INCH       HENNEPIN           MN   TRAINED SPOTTER

            WATER UP TO CURB DEEP ON STREETS IN TOWN.

1133 AM     HAIL             NEW BRIGHTON            45.07N 93.20W
07/19/2011  M0.88 INCH       RAMSEY             MN   TRAINED SPOTTER

            OCCURRED NEAR INTERSECTION OF INTERSTATES 694 AND 35W.

1133 AM     HAIL             BROOKLYN CENTER         45.07N 93.32W
07/19/2011  M0.88 INCH       HENNEPIN           MN   TRAINED SPOTTER

1133 AM     HAIL             2 WNW ROSEVILLE         45.03N 93.19W
07/19/2011  E1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

1134 AM     HAIL             NEW BRIGHTON            45.07N 93.20W
07/19/2011  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

            OCCURRED NEAR 502 7TH ST.

1135 AM     HAIL             NEW BRIGHTON            45.07N 93.20W
07/19/2011  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

            OCCURRED NEAR COUNTY ROAD E2 AND 35W.

1140 AM     FLASH FLOOD      SPRING LAKE PARK        45.12N 93.25W
07/19/2011                   ANOKA              MN   TRAINED SPOTTER

            OCCURRED NEAR MIDDLETON ROAD. NEARBY ROAD UNDERWATER.

1144 AM     HAIL             ST PAUL                 44.95N 93.10W
07/19/2011  E0.88 INCH       RAMSEY             MN   TRAINED SPOTTER

            SOUTH SIDE OF LAKE COMO

1147 AM     HAIL             ROSEVILLE               45.02N 93.15W
07/19/2011  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

            OCCURRED NEAR SNELLING AND HIGHWAY 46 AT THE ROSEDALE
            MALL.

1155 AM     HAIL             ROSEVILLE               45.02N 93.15W
07/19/2011  M1.25 INCH       RAMSEY             MN   TRAINED SPOTTER

1200 PM     HEAVY RAIN       ROSEVILLE               45.02N 93.15W
07/19/2011  E0.00 INCH       RAMSEY             MN   TRAINED SPOTTER

            FAIRVIEW AVE UNDERPASS FLOODED AT HIGHWAY 36
            INTERSECTION. WATER UP TO 1 1/2 FEET DEEP. CAR STALLED.

1206 PM     HAIL             ST PAUL                 44.95N 93.10W
07/19/2011  M1.25 INCH       RAMSEY             MN   BROADCAST MEDIA

1207 PM     HAIL             ST PAUL                 44.95N 93.10W
07/19/2011  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

1210 PM     HAIL             ST PAUL                 44.95N 93.10W
07/19/2011  M0.88 INCH       RAMSEY             MN   TRAINED SPOTTER

1218 PM     HAIL             MENDOTA HEIGHTS         44.88N 93.14W
07/19/2011  M0.75 INCH       DAKOTA             MN   CO-OP OBSERVER

            OCCURRED NEAR PILOT ROAD AND I494.

1220 PM     HAIL             WEST ST PAUL            44.90N 93.09W
07/19/2011  E0.75 INCH       DAKOTA             MN   TRAINED SPOTTER

            OCCURRED NEAR 908 LIVINGSTON AVE.

1220 PM     HAIL             MENDOTA HEIGHTS         44.88N 93.14W
07/19/2011  M1.00 INCH       DAKOTA             MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Jul 19, 2:27 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
227 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND DMG     ANOKA                   45.21N 93.39W
07/19/2011                   ANOKA              MN   STORM CHASER

            TREES 12 TO 18 INCHES IN DIAMETER TOPPLED. DAMAGE
            OCCURRED ON WEST SIDE OF CITY.

&&

AJZ
Local storm report, Jul 19, 2:55 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
255 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     TSTM WND DMG     PRINCETON               45.57N 93.59W
07/19/2011                   MILLE LACS         MN   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN, INCLUDING EVERGREENS. OCCURRED
            NEAR 12917 STATE HIGHWAY 95.

&&

AJZ
Local storm report, Jul 19, 3:57 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
357 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     FORESTON                45.73N 93.71W
07/19/2011                   MILLE LACS         MN   TRAINED SPOTTER

            SEVERAL TWO FOOT DIAMETER TREES EITHER UPROOTED OR SPLIT
            IN TWO.A FEW SCREEN DOORS RIPPED OFF HOUSES.

&&

AJZ
Local storm report, Jul 19, 4:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
420 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     3 NE RONNEBY            45.71N 93.82W
07/19/2011                   BENTON             MN   AMATEUR RADIO

            BRANCHES AND LIMBS UP TO 10 INCHES IN DIAMETER DOWNED IN
            OAK PARK.

0941 AM     TSTM WND DMG     1 W FORESTON            45.73N 93.73W
07/19/2011                   MILLE LACS         MN   TRAINED SPOTTER

            A FEW LARGE TREES FELLED.

0945 AM     TSTM WND DMG     FORESTON                45.73N 93.71W
07/19/2011                   MILLE LACS         MN   TRAINED SPOTTER

            SEVERAL TWO FOOT DIAMETER TREES EITHER UPROOTED OR SPLIT
            IN TWO.A FEW SCREEN DOORS RIPPED OFF HOUSES.

1005 AM     TSTM WND DMG     MILACA                  45.76N 93.65W
07/19/2011                   MILLE LACS         MN   PUBLIC

            SEVERAL TREES DOWN...POWER OUT.

1013 AM     TSTM WND GST     PRINCETON               45.57N 93.59W
07/19/2011  M56.00 MPH       MILLE LACS         MN   AWOS

            MEASURED AT PRINCETON AIRPORT.

1017 AM     TSTM WND DMG     PRINCETON               45.57N 93.59W
07/19/2011                   MILLE LACS         MN   EMERGENCY MNGR

            SEVERAL TREES AND POWERLINES DOWN.

1018 AM     TSTM WND DMG     PRINCETON               45.57N 93.59W
07/19/2011                   MILLE LACS         MN   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN, INCLUDING EVERGREENS. OCCURRED
            NEAR 12917 STATE HIGHWAY 95.

1019 AM     TSTM WND GST     PRINCETON               45.57N 93.59W
07/19/2011  M58.00 MPH       MILLE LACS         MN   AWOS

            MEASURED AT AIRPORT

1020 AM     TSTM WND DMG     ZIMMERMAN               45.44N 93.59W
07/19/2011                   SHERBURNE          MN   TRAINED SPOTTER

            THREE INCH DIAMETER BRANCHES SEVERED. OCCURRED NEAR 19
            JARVIS ST. TIME ESTIMATED.

1020 AM     TSTM WND DMG     ZIMMERMAN               45.44N 93.59W
07/19/2011                   SHERBURNE          MN   TRAINED SPOTTER

            TWENTY FOUR INCH DIAMETER TREES TOPPLED. SOME SNAPPED IN
            TWO.

1020 AM     TSTM WND DMG     ZIMMERMAN               45.44N 93.59W
07/19/2011                   SHERBURNE          MN   TRAINED SPOTTER

            TWENTY FOUR INCH DIAMETER TREES UPROOTED. OCCURRED NEAR
            205TH ST. AND COUNTY ROAD 13.

1020 AM     TSTM WND GST     3 SSE GLENDORADO        45.54N 93.75W
07/19/2011  M47.00 MPH       SHERBURNE          MN   MESONET

            MEASURED BY RAWS AT SHERBURN NATIONAL WILDLIFE REFUGE

1057 AM     TSTM WND GST     RAMSEY                  45.26N 93.45W
07/19/2011  M56.00 MPH       ANOKA              MN   MESONET

            MEASURED AT PACT CHARTER SCHOOL

1102 AM     FUNNEL CLOUD     MAPLE GROVE             45.11N 93.46W
07/19/2011                   HENNEPIN           MN   PUBLIC

            OCCURRED JUST NORTH OF THE INTERSECTION OF INTERSTATES
            694 AND 494.

1103 AM     TSTM WND GST     2 NW ANOKA              45.23N 93.42W
07/19/2011  M59.00 MPH       ANOKA              MN   MESONET

            MEASURED AT APRSNET SITE.

1105 AM     TSTM WND DMG     ANOKA                   45.21N 93.39W
07/19/2011                   ANOKA              MN   STORM CHASER

            TREES 12 TO 18 INCHES IN DIAMETER TOPPLED. DAMAGE
            OCCURRED ON WEST SIDE OF CITY.

1115 AM     HAIL             BROOKLYN PARK           45.11N 93.35W
07/19/2011  M0.88 INCH       HENNEPIN           MN   TRAINED SPOTTER

            TIME ESTIMATED.

1125 AM     HEAVY RAIN       BROOKLYN PARK           45.11N 93.35W
07/19/2011  E0.00 INCH       HENNEPIN           MN   TRAINED SPOTTER

            WATER UP TO CURB DEEP ON STREETS IN TOWN.

1133 AM     HAIL             NEW BRIGHTON            45.07N 93.20W
07/19/2011  M0.88 INCH       RAMSEY             MN   TRAINED SPOTTER

            OCCURRED NEAR INTERSECTION OF INTERSTATES 694 AND 35W.

1133 AM     HAIL             2 WNW ROSEVILLE         45.03N 93.19W
07/19/2011  E1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

1133 AM     HAIL             BROOKLYN CENTER         45.07N 93.32W
07/19/2011  M0.88 INCH       HENNEPIN           MN   TRAINED SPOTTER

1134 AM     HAIL             NEW BRIGHTON            45.07N 93.20W
07/19/2011  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

            OCCURRED NEAR 502 7TH ST.

1135 AM     HAIL             NEW BRIGHTON            45.07N 93.20W
07/19/2011  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

            OCCURRED NEAR COUNTY ROAD E2 AND 35W.

1140 AM     FLASH FLOOD      SPRING LAKE PARK        45.12N 93.25W
07/19/2011                   ANOKA              MN   TRAINED SPOTTER

            OCCURRED NEAR MIDDLETON ROAD. NEARBY ROAD UNDERWATER.

1144 AM     HAIL             ST PAUL                 44.95N 93.10W
07/19/2011  E0.88 INCH       RAMSEY             MN   TRAINED SPOTTER

            SOUTH SIDE OF LAKE COMO

1147 AM     HAIL             ROSEVILLE               45.02N 93.15W
07/19/2011  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

            OCCURRED NEAR SNELLING AND HIGHWAY 46 AT THE ROSEDALE
            MALL.

1155 AM     HAIL             ROSEVILLE               45.02N 93.15W
07/19/2011  M1.25 INCH       RAMSEY             MN   TRAINED SPOTTER

1200 PM     HEAVY RAIN       ROSEVILLE               45.02N 93.15W
07/19/2011  E0.00 INCH       RAMSEY             MN   TRAINED SPOTTER

            FAIRVIEW AVE UNDERPASS FLOODED AT HIGHWAY 36
            INTERSECTION. WATER UP TO 1 1/2 FEET DEEP. CAR STALLED.

1206 PM     HAIL             ST PAUL                 44.95N 93.10W
07/19/2011  M1.25 INCH       RAMSEY             MN   BROADCAST MEDIA

1207 PM     HAIL             ST PAUL                 44.95N 93.10W
07/19/2011  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

1210 PM     HAIL             ST PAUL                 44.95N 93.10W
07/19/2011  M0.88 INCH       RAMSEY             MN   TRAINED SPOTTER

1218 PM     HAIL             MENDOTA HEIGHTS         44.88N 93.14W
07/19/2011  M0.75 INCH       DAKOTA             MN   CO-OP OBSERVER

            OCCURRED NEAR PILOT ROAD AND I494.

1220 PM     HAIL             WEST ST PAUL            44.90N 93.09W
07/19/2011  E0.75 INCH       DAKOTA             MN   TRAINED SPOTTER

            OCCURRED NEAR 908 LIVINGSTON AVE.

1220 PM     HAIL             MENDOTA HEIGHTS         44.88N 93.14W
07/19/2011  M1.00 INCH       DAKOTA             MN   TRAINED SPOTTER

&&

AJZ
Special weather statement, Jul 19, 4:49 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
449 PM CDT TUE JUL 19 2011

WIZ015-016-192230-
BARRON-RUSK-
449 PM CDT TUE JUL 19 2011

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER BARRON AND RUSK COUNTIES
THROUGH 530 PM CDT...

AT 443 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES EAST OF EDGEWATER. THIS STORM WAS MOVING
SOUTHEAST AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRUCE.
  LADYSMITH.
  TONY.
  INGRAM.
  HAWKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OTHER STORMS WERE DEVELOPING NORTH OF BARRON COUNTY.  THESE
THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4538 9067 4537 9069 4537 9091 4529 9093
      4530 9154 4564 9196 4564 9071
TIME...MOT...LOC 2147Z 298DEG 37KT 4571 9131

DWE

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:20 AM CDTSpecial Weather StatementMPXTodd40 min
Jul 19, 6:48 AM CDTSevere Thunderstorm WarningMPXTodd57 min
Jul 19, 7:43 AM CDTSpecial Weather StatementMPXMorrison77 min
Jul 19, 7:46 AM CDTSpecial Weather StatementMPXTodd29 min
Jul 19, 8:19 AM CDTAreal Flood AdvisoryMPXMorrison3 hr
Jul 19, 8:26 AM CDTSpecial Weather StatementMPXKanabec, Mille Lacs79 min
Jul 19, 8:35 AM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison55 min
Jul 19, 8:53 AM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison82 min
Jul 19, 9:01 AM CDTFlash Flood WarningMPXMille Lacs, Morrison5 hr
Jul 19, 9:30 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison42 min
Jul 19, 9:45 AM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs, Sherburne60 min
Jul 19, 10:09 AM CDTSevere Thunderstorm WarningMPXAnoka, Sherburne36 min
Jul 19, 10:40 AM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey80 min
Jul 19, 11:11 AM CDTAreal Flood AdvisoryMPXAnoka, Dakota, Ramsey, Washington3 hr
Jul 19, 11:25 AM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey, Washington65 min
Jul 19, 5:51 PM CDTSevere Thunderstorm WarningMPXBarron, Rusk54 min
Jul 19, 6:05 PM CDTTornado WarningMPXBarron, Rusk55 min
Jul 19, 6:45 PM CDTSevere Thunderstorm WarningMPXRusk60 min
Jul 19, 6:54 PM CDTSevere Thunderstorm WarningMPXChippewa66 min

Nearby

Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.